Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correction to: ``On coefficient inequalities for meromorphic univalent functions'' [Proc. Amer. Math. Soc. 114 (1992), no. 2, 413-422; MR1086333 (92e:30012)]


Author: Li Quan Liu
Journal: Proc. Amer. Math. Soc. 120 (1994), 1319
MSC: Primary 30C70; Secondary 30C75
DOI: https://doi.org/10.1090/S0002-9939-1994-1195726-6
Original Article: Proc. Amer. Math. Soc. 114 (1992), 413-422.
MathSciNet review: 1195726
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C70, 30C75

Retrieve articles in all journals with MSC: 30C70, 30C75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1195726-6
Article copyright: © Copyright 1994 American Mathematical Society